# SDR FDEA201412274193

- Difficulty date: December 27, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 57,329 hours, 33,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654N0244293
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FRAME DENTED AT BS 1420 BETWEEN STRINGERS 25 & 26L.   REMOVED AND REPLACED THE FRAME SECTION IAW SRM 51-40-02 AND DRAWING 146N1012 REV C.
